Skip to content

Stochastic Resonance

Gammaitoni, L., Hänggi, P., Jung, P., & Marchesoni, F. (1998). Stochastic Resonance. Reviews of Modern Physics, 70(1), 223-287.

Type
Journal article
Intellectual base
Primary research
Year
1998
Volume
70
Issue
1
Pages
223-287
DOI
10.1103/revmodphys.70.223
DOI registrant
American Physical Society
Link
https://doi.org/10.1103/RevModPhys.70.223
Cited from
mathematics

Cited by

1 citation across 1 artifact.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 1 of 1 citation: 1 supported. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:483f874f689b · see in the full table